Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Extensions of orthosymmetric lattice bimorphisms


Author: Mohamed Ali Toumi
Journal: Proc. Amer. Math. Soc. 134 (2006), 1615-1621
MSC (2000): Primary 06F25, 47B65
Published electronically: December 5, 2005
MathSciNet review: 2204271
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ E$ be an Archimedean vector lattice, let $ E^{\mathfrak{d}}$ be its Dedekind completion and let $ B$ be a Dedekind complete vector lattice. If $ \Psi _{0}:E\times E\rightarrow B$ is an orthosymmetric lattice bimorphism, then there exists a lattice bimorphism $ \Psi:E^{\mathfrak{d}}\times E^{\mathfrak{d}} \rightarrow B$ that not just extends $ \Psi_{0}$ but also has to be orthosymmetric. As an application, we prove the following: Let $ A$ be an Archimedean $ d$-algebra. Then the multiplication in $ A$ can be extended to a multiplication in $ A^{\mathfrak{d}}$, the Dedekind completion of $ A$, in such a fashion that $ A^{\mathfrak{d}}$ is again a $ d$-algebra with respect to this extended multiplication. This gives a positive answer to the problem posed by C. B. Huijsmans in 1990.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 06F25, 47B65

Retrieve articles in all journals with MSC (2000): 06F25, 47B65


Additional Information

Mohamed Ali Toumi
Affiliation: Département des Mathématiques, Faculté des Sciences de Bizerte, 7021 Zarzouna, Bizerte, Tunisia
Email: MohamedAli.Toumi@fsb.rnu.tn

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08142-6
PII: S 0002-9939(05)08142-6
Keywords: $d$-algebra, $f$-algebra, lattice homomorphism, lattice bimorphism
Received by editor(s): February 10, 2004
Received by editor(s) in revised form: January 13, 2005
Published electronically: December 5, 2005
Additional Notes: The author thanks Professor S. J. Bernau for providing the bibliographic information of [2]
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.